I developed a rash on my chest about a week ago, mainly on the right side and it looks like mosquito bites and itches a lot but not constantly. I don't know whether it's just a rash or if it's connected to STDs. I haven't had intercourse for over a month and I wasn't exposed on anything that might cause an allergy. I haven't used anything on it yet.
Could someone help me figuring out what it is?
I cannot confirm anything without examination but it can be contact dermatitis, allergic reaction, heat rash, sweat dermatitis or scabies. If the rash turns painful and forms blisters, then shingles has to be ruled out.
Avoid using any lotions and creams for the meantime. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort. For the itching antihistaminics like Benadryl or Claritin can be taken.
If still the symptoms persist then get an examination done from a dermatologist. .
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you for your time Mr. Kaur. The information was very helpful. I looked at the all possible rashes you mentioned but it doesn't look so serious. I will monitor it and use a cleanser and will keep you posted.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.